advertisement
Question
Posted by: Worried | 2010/01/13

Cipralex

Hi Doc , I have posted other posts regarding General Anxiety Disorder . I have same and have decided to go on the above mentioned drug . It has def helped and I feel my mind less panicked etc . However , I feed extremely tired all the time . Prior to this I had terrible insomnia and now all I want to do is sleep . Will this side effect go away - I have nearly finished my first month . Should I change , my brother is on Nuzak as he suffers from the same disorder . thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Cipralex is an expensive antidepressant, and like all other antidepressants, can be helpful to some people with anxiety disorders. I don't know of a shred of good evidence that it is in any way BETTER for anxiety disorders than most other antidepressants. Nuzak is at least as effective for anxiety. Have yiou discussed this with your shrink ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: lucyfire | 2010/01/14

Can i just say that I was on cipralex and i picked up almost 30 kgs in 6 months and i' m still battling to lose the weight.

I did some research and Cipralex definately makes you fat

Reply to lucyfire
Posted by: cybershrink | 2010/01/13

Cipralex is an expensive antidepressant, and like all other antidepressants, can be helpful to some people with anxiety disorders. I don't know of a shred of good evidence that it is in any way BETTER for anxiety disorders than most other antidepressants. Nuzak is at least as effective for anxiety. Have yiou discussed this with your shrink ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement